# SDR DALA2023022201345

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 85,179 hours, 11,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 DOOR 1R SLIDE DOES NOT DISARM. CORRECTIVE ACTION: FOUND 1R DOOR TO DISARM AND DOOR OPERATE NORMA. GIRT BAR AND ALL CHECKS GOOD. (4098695)
